# SDR CA961120004

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control
- Part number: 8006221
- Condition: Burnt
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE START THE WARNING LIGHTS CAME ON BRIGHT THEN A BURNING SMELL WAS NOTICED IN THE COCKPIT.
